# SDR DALA2016062004815

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED R1 DOOR AFT EDGE FITTING.  FITTING WAS REPLACED IAW SRM 51-30-5, 51-10-3, PAR 14 AND 21, 51-10-1 AND DWG 9911579, REV L.
